| Home | E-Submission | Sitemap | Contact Us |  
top_img
J Korean Soc Emerg Med > Volume 22(2); 2011 > Article
Journal of The Korean Society of Emergency Medicine 2011;22(2): 178-180.
A Patient with Altered Mental Status During Taking Fluconazole
Chan Woo Park, Jun Hwi Cho, Myoung Cheol Shin, Hyun Young Choi, Joong Bum Moon, Seong Bin Cheon, Hui Young Lee
1Department of Emergency Medicine, College of Medicine, Kangwon National University Hospital, Kangwon National University, Chuncheon, Korea. cjhemd@kangwon.ac.kr
2Department of Internal Medicine, College of Medicine, Kangwon National University Hospital, Kangwon National University, Chuncheon, Korea.
ABSTRACT
Fluconazole is a fungistatic agent that is used for treating systemic and superficial fungal infections like onychomycosis and tinea pedis. Various adverse effects of fluconazole have been reported regardless of the total dosage and the duration of treatment. We consider the number of patients who visit the emergency room with nonspecific symptoms that are related to antifungal agents are not inconsiderable. In this case, 44-year-old male patient experienced mental change during taking fluconazole to treat tinea pedis. The understanding of the side effects and the drug interactions with antifungal agents like fluconazole can help to treat patients with nonspecific symptoms that are related to antifungal agents.
Key words: Fluconazole, Adverse effects, Hyperammonemia, Consciousness
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Share:      
METRICS
1,949
View
35
Download
Related article
The Clinical Analysis on the Altered Mental Status in the ED  2003 December;14(5)
Editorial Office
The Korean Society of Emergency Medicine
TEL: +82-62-226-1780   FAX: +82-62-224-3501   E-mail: 0012194@csuh.co.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Emergency Medicine.                 Developed in M2PI